# SDR AALA201712289001

- Difficulty date: December 25, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 24,938 hours, 9,838 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON THE BOTTOM LEFT SIDE OF CAPTAINS WINDSCREEN L1.   REMOVED AND REPLACED L1 WINDOW IAW MCM 56-94-03.  ALL OPS AND LEAK CHECKED NORMAL.  AIRCRAFT WAS GROUNDED.
